# SDR ASAA2018011223145

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 17,520 hours, 5,460 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: Z133H052151D
- Part serial: 133H05004395
- Condition: Odor
- Location: Cabin
- Part time: 8,443 hours, 2,561 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED A BURNING PLASTIC ODOR IN FORWARD CABIN.  ACFT GROUNDED.  R & R THE FORWARD FLIGHT ATTENDANT PANEL IAW AMM 23-73--12, OPS CHECKED GOOD.
